Nonlocal Reductions of the Ablowitz–Ladik Equation

G. G. Grahovski, A. J. Mohammed, H. Susanto

Research output: Contribution to journalArticlepeer-review

13 Scopus citations


Our purpose is to develop the inverse scattering transform for the nonlocal semidiscrete nonlinear Schrödinger equation (called the Ablowitz–Ladik equation) with PT symmetry. This includes the eigenfunctions (Jost solutions) of the associated Lax pair, the scattering data, and the fundamental analytic solutions. In addition, we study the spectral properties of the associated discrete Lax operator. Based on the formulated (additive) Riemann–Hilbert problem, we derive the one- and two-soliton solutions for the nonlocal Ablowitz–Ladik equation. Finally, we prove the completeness relation for the associated Jost solutions. Based on this, we derive the expansion formula over the complete set of Jost solutions. This allows interpreting the inverse scattering transform as a generalized Fourier transform.

Original languageBritish English
Pages (from-to)1412-1429
Number of pages18
JournalTheoretical and Mathematical Physics(Russian Federation)
Issue number1
StatePublished - 1 Oct 2018


  • integrable system
  • nonlocal reduction
  • PT symmetry
  • Riemann–Hilbert problem
  • soliton


Dive into the research topics of 'Nonlocal Reductions of the Ablowitz–Ladik Equation'. Together they form a unique fingerprint.

Cite this